# SDR IPXA1568988

- Difficulty date: August 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FWD CARGO COMPARTMENT, BS 800 1 DENT BETWEEN STR 22-23 LT.   REMOVED DAMAGE AND REPAIRED FRAME 800 STR 22-23 LT IAW SRM 53-00-07-2R.
